# SDR 2022FA0000337

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: General aviation
- Aircraft: N5861H
- Make and model: Robsin R22
- Aircraft serial: 0612
- Aircraft time: 2,153 hours
- Engine: Rroyce AE2100A
- Engine time: 705 hours, 453 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: None
- Condition: None
- Component: N1 Sensor, Rroyce, 250C300A1
- Component part number: RR30000001
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE N1 SENSOR HAS SPHERICAL INDICATIONS. SENT ENGINE DIAGNOSTICS TO ROLLS ROYCE TO SEE IF THERE WAS ANYTHING NOTICEABLE. THEY SUGGESTED TO CLEAN THE CONTACTS AND CHECK IT. WE CLEANED THE CONTACTS, PERFORMED A GROUND RUN AND HOVER CHECK EVERYTHING OPERATED AS IT SHOULD. FLEW THE AIRCRAFT FOR ABOUT ONE TO TWO HOURS AND N1 STARTED TO GIVE ABNORMAL INDICATIONS AND WE SHUT THE AIRCRAFT DOWN. REFERENCED SERVICE LETTER R66 SL-41 AND FOUND THAT P/N F049-02, F049-09, OR F049-012 UP TO REVISION Q WIRING HARNESS FOR THE N1 SENSOR THAT AN O-RING COULD BE INSTALLED TO TIGHTEN THE CONNECTION. WE DIDN'T HAVE ANY OF THOSE P/N'S INSTALLED, OURS WAS F049-012 REVISION R. WE STILL INSTALLED THE O-RING CALLED OUT IN THE SL TO SEE IF THAT WOULD HELP. IT DID FOR ABOUT ANOTHER HOUR THEN THE N1 SHOWED ERRATIC INDICATIONS AGAIN. CONTACTED ROBINSON, THEY HAD US PULL THE N1 SENSOR AND SEND PICTURES OF THE SENOR TO SEE IF THERE WAS ANY DEBRIS ON THE END CAUSING THE ABNORMAL INDICATIONS. THE PART WAS CLEAN, AND NO DEBRIS WAS FOUND.
